# SDR SWIA2025090900407

- Difficulty date: April 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  (C-CHECK RO 09/07/2025)CUT AWAY DAMAGED PAX DOOR AFT DRAG ANGLE SECTION BETWEEN DOOR DATUM 2 AND DOOR DATUM 5 AND INSTALL NEW REPAIR PARTS PER CRJ 900 SRM 52-11-04-201-002-A01 REPAIR TYPE II. SEE CONTINUATION TASKS FOR MORE DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
